# SDR DALA2021061003173

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 52,214 hours, 27,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3137 - DURING CHK, FAILED EMERG LIGHT TEST, EPSU EXT LOAD EMER R CORRECTIVE ACTION: RELAMPED RIGHT EXTERIOR EMERG EXIT LIGHT AT OVERWING SLIDE PER A319 AMM 33-50. CKS OK. (7317906)
